Art
J-GLOBAL ID:201602011170096010   Reference number:58A0071479

The Generalized Kozeny-Carman Equation (Part 2).

Kozeny-Carmanの式の一般化 II(多孔質における流れのいろいろの様相への適用:油層の問題へ応用される)
Author (2):
Material:
Volume: 146  Issue:Page: 210,214,216,219,220,225-228  Publication year: 1958
JST Material Number: E0402A  ISSN: 0043-8790  CODEN: WOOIA   Document type: Article
Country of issue: United States (USA) 
Terms in the title (5):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page